Take Hard Drugs?
A few days ago I was sick but now it’s better not to be fit anyway, then I have a stomach ache before I ever took the pain medication but it’s okay why, just as late last night I took the medicine again a piece of waking up my chest hurts heart palpitations and sore throats, I have to fight
Hello Amelia, thank you for asking to HealthReplies.com.
Let me introduce myself, Dr. Rio will try to answer your question.
Actually I do not understand what you are asking. Regarding the use of painkillers is very commonly used to relieve menstrual pain, and I do not know what medication you are taking. How can I explain the side effects of using a drug if I do not know the name of the drug. Painkillers are very many types and classes. From starting to be sold freely in the market, NSAIDs (nonsteroidal anti-inflammatory drugs), steroids, to the narcotics group.
Regarding your complaints such as chest pain, palpitations, and throat pain can occur for several things such as:
Side effects of the drug.
The condition of your body's immune system is weakening.
Heart palpitations and palpitations can be a symptom of a serious illness, so I encourage you to see your doctor for further examination. If you are in an emergency situation right now you can visit the emergency room, for further treatment, what I mean is severe chest pain, which limits your movements, shortness of breath, etc.
Now all you can do is:
Stop taking drugs that you previously took, considering there is a possibility of drug effectiveness.
Avoid taking a drug without the doctor's indication and advice, because doing so can harm yourself.
Get enough rest and maintain your diet because of the possibility of decreased immunity.
Avoid cigarettes and alcohol consumption.
Consult yourself to the doctor immediately to find out the cause of your chest pain.
So many answers from me, more and less I apologize.
Thank you very much